RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 4  


Research Papers
Asymptotic comparison of differential equations
V. S. Buslaev
1
Yoneda algebras for the Liu–Shultz example
A. I. Generalov, N. Yu. Fëdorova
19
On a generalization of the Bernstein–Markov inequality
T. Erdélyi, J. Szabados
36
On weakly simple ideals of partially ordered semigroups
N. Kehayopulu, I. S. Ponizovskii
54
Near-optimality of dyadic approximation algorithms, and real interpolation
N. Ya. Kruglyak, D. M. Nevskii
63
Parabolic equations in $L_p$-spaces with mixed norms
N. V. Krylov
91
Asymptotics of Fourier and Laplace transforms in weighted spaces of analytic functions
V. Matsaev, M. Sodin
107
Estimates of the spectral radius and the semigroup growth bound in terms of the resolvent and weak asymptotics
N. Nikolski
141
Functional model and duality of spectral components of operators with continuous spectrum on a curve
A. S. Tikhonov
158
Excess of systems of exponentials. II. Function spaces on arcs
B. N. Khabibullin
196

Book Reviews
V. P. Havin, N. K. Nikolski, eds. Complex analysis, operator theory and related topics: the S. A. Vinogradov memorial volume
L. I. Hedberg
229

Letter to the editors
Algebraic solution of the Zolotarev problem
V. A. Malyshev
238
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019